Sh:476

Bib entry
@article{Sh:476,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{Possible PCF algebras}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {1},
 year = {1996},
 pages = {313--317},
 issn = {0022-4812},
 doi = {10.2307/2275613},
 mrclass = {03E10 (03E40)},
 mrnumber = {1380692},
 mrreviewer = {James Baumgartner},
 doi = {10.2307/2275613},
 note = {\href{https://arxiv.org/abs/math/9412208}{arXiv: math/9412208}},
 arxiv_number = {math/9412208}
}